# SDR R61A2025032600157

- Difficulty date: March 7, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 27,810 hours, 19,073 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DOUBLER ON RH OUTBD TR CENTER HEAR BLANKET. FABRICATED REPAIR PATCH, INSTALLED NEW CHAFE PLATE PER 170EA-78-31-0004 MR_1
